Table of Contents Author Guidelines Submit a Manuscript
International Journal of Antennas and Propagation
Volume 2016, Article ID 7038103, 8 pages
http://dx.doi.org/10.1155/2016/7038103
Research Article

Scalable Notch Antenna System for Multiport Applications

Department of Electrical and Electronics Engineering, Engineering Faculty, Karamanoglu Mehmetbey University, 70100 Karaman, Turkey

Received 8 September 2016; Accepted 3 November 2016

Academic Editor: Yuan Yao

Copyright © 2016 Abdurrahim Toktas. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abdurrahim Toktas, “Scalable Notch Antenna System for Multiport Applications,” International Journal of Antennas and Propagation, vol. 2016, Article ID 7038103, 8 pages, 2016. https://doi.org/10.1155/2016/7038103.